BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2013 Volume 22 >

Please use this identifier to cite or link to this item:

Title: Lp Microlocal Supercritical Markov Branching Processes with Non-Homogeneous Poisson Immigration
Authors: Hyrien, Ollivier
Mitov, Kosto V.
Yanev, Nikolay M.
Keywords: Branching processes
Poisson process
Limit theorems
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 22, No 1, (2013), 57p-70p
Abstract: The paper proposes an extension of Sevastyanov (1957) model allowing an immigration in the moments of a homogeneous Poisson process. Markov branching processes with time-nonhomogeneous Poisson immigration are considered as models in cell proliferation kinetics and limit theorems are proved in the supercritical case. Some of the limiting results can be interpreted as generalizations of the classical result of Sevastyanov (1957) and new effects are obtained due to the non-homogeneity.
Description: 2010 Mathematics Subject Classification: 60J80.
ISSN: 0204-9805
Appears in Collections:2013 Volume 22

Files in This Item:

File Description SizeFormat
Pliska-22-2013-057-070.pdf419.19 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License